# SDR EE4Y2023041017570

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: 19003097403
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF SB 190-57-0056, WAS FOUND THE LH PYLON, INBOARD AND OUTBOARD SPARS LUGS
BUSHING WITH CORROSION. WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER EDT2023-190-004140 REV / AND COOPESA EO# COO-EO-2023-17181-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
